Alert archive / South Dakota / Blizzard Warnings in 2005
Blizzard Warning 1, NWS Aberdeen, SD
NWS Aberdeen, SD issued this blizzard warning at Nov 28, 2005, 5:02 AM CST for 24 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 23 hr. 11 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 28, 2005, 5:02 AM CST (11:02 UTC)
- Expired
- Nov 29, 2005, 4:00 AM CST
- In force
- 23 hr
- Issued by
- NWS Aberdeen, SD
All 26 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 53 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 28, 6:25 PM CST | HEAVY SNOW 0 | Blunt, SD | 12 INCHES SNOWFALL. VISIBILITY LESS THAN 1/4 MILE MOST OF THE DAY |
| Nov 28, 6:27 PM CST | SNOW 0 | Doland, SD | 4 INCHES SNOWFALL. VISIBILITY LESS THAN 1/4 MILE OFF AND ON THROUGHOUT THE DAY...OCCASIONALLY NEAR ZERO. |
| Nov 28, 6:27 PM CST | SNOW 4 | Doland, SD | 4 INCHES SNOWFALL. VISIBILITY LESS THAN 1/4 MILE OFF AND ON THROUGHOUT THE DAY...OCCASIONALLY NEAR ZERO. |
| Nov 28, 6:30 PM CST | HEAVY SNOW 0 | Eureka, SD | 6.8 INCHES SNOWFALL. SNOW BEGAN 930 PM 11/27/05 AND ENDED 0730 AM 11/28/05. |
| Nov 28, 6:30 PM CST | HEAVY SNOW 6.8 | Eureka, SD | 6.8 INCHES SNOWFALL. SNOW BEGAN 930 PM 11/27/05 AND ENDED 0730 AM 11/28/05. |
| Nov 28, 6:35 PM CST | HEAVY SNOW 8 | 1 W Highmore, SD | 8 INCHES SNOWFALL. SHERIFF REPORTS VISIBILITY LESS THAN 1/4 MILE MOST OF THE DAY. |
| Nov 28, 6:36 PM CST | HEAVY SNOW 12 | 15 S Miller, SD | BLOWING SNOW THROUGHOUT THE DAY. VISIBILITY LESS THAN 1/8 MILE MOST OF DAY |
| Nov 28, 7:30 PM CST | HEAVY SNOW 20 | Kennebec, SD | RECORD BREAKING SNOWFALL ENDED APPROXIMATELY 5 PM. VERY WINDY...PEAK WIND MEASURED 70 MPH AT 4 PM...VISIBILITY LESS THAN 50 FEET MOST OF THE DAY. SNOW WATER 2.05 INCHES |
| Nov 28, 7:35 PM CST | HEAVY SNOW 10.5 | Murdo, SD | SNOW ENDED APPROXIMATELY 3 PM. VISIBILITY NEAR ZERO AT TIMES. |
| Nov 28, 7:40 PM CST | HEAVY SNOW 8 | Gann Valley, SD | SNOW ENDED AT 4 PM VISIBILITY LESS THAN 1/8 MILE MOST OF THE DAY. VERY WINDY...SEVERAL HAY BALES BLOWN OFF STACK |
| Nov 28, 7:43 PM CST | HEAVY SNOW 12 | Fort Thompson, SD | SHERIFF REPORTS 12-20 INCHES ACROSS COUNTY. VISIBILITY NEAR ZERO OFF AND ON THROUGHOUT THE DAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 11.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KABR 281102 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 502 AM CST MON NOV 28 2005 .A STRONG WINTER STORM SYSTEM WILL CONTINUE TO TRACK NORTHEAST FROM EASTERN NEBRASKA INTO EASTERN MINNESOTA TODAY. THIS SYSTEM HAS HAD A HISTORY OF PRODUCING OVER 1/2 INCH OF ICE ACCUMULATION ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA AS WELL AS ALMOST HALF A FOOT OF SNOWFALL OVER PORTIONS OF CENTRAL SOUTH DAKOTA. THIS WINTER STORM IS ALSO BEGINNING TO GENERATE SUSTAINED WINDS IN EXCESS OF 35 MPH OVER CENTRAL SOUTH DAKOTA. THIS WILL RESULT IN NEAR ZERO VISIBILITY UNDER FALLING AND BLOWING SNOW ACROSS PORTIONS OF CENTRAL AND NORTHEAST SOUTH DAKOTA TODAY AND TONIGHT. AS THIS WINTER STORM TRACKS ACROSS THE CENTRAL PLAINS TODAY ADDITIONAL ICE AND SNOW ACCUMULATIONS WILL BE DEPOSITED ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. BY THIS EVENING...SNOWFALL ACROSS THE MISSOURI RIVER VALLEY SHOULD BE ENDING...WHILE A LARGE BAND OF MODERATE TO HEAVY SNOW IS EXPECTED TO OVERTAKE FAR NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SOME LOCATIONS WILL RECEIVE A TOTAL ICE ACCUMULATION OF OVER 1 INCH...WHILE OTHER LOCATIONS WILL RECEIVE UP TO A FOOT OF SNOW. SDZ004-009-016-033>036-045-048-051-281915- /O.CAN.KABR.WS.W.0001.000000T0000Z-051129T0000Z/ /O.NEW.KABR.BZ.W.0001.051128T1102Z-051129T0600Z/ CAMPBELL-WALWORTH-POTTER-STANLEY-SULLY-HUGHES-HYDE-JONES-LYMAN- BUFFALO- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MURDO...PRESHO... FORT THOMPSON 502 AM CST MON NOV 28 2005 /402 AM MST MON NOV 28 2005/ ...WINTER STORM WARNING IS CANCELLED... ...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. THE WINTER STORM WARNING HAS BEEN CANCELED. OVER 6 INCHES OF SNOW HAS ALREADY FALLEN ACROSS PORTIONS OF CENTRAL SOUTH DAKOTA...AND REPORTS HAVE BEEN RECEIVED OF SNOW DRIFTS SEVERAL FEET DEEP AND ZERO VISIBILITY FROM INCREASING NORTH WINDS. WITH SUSTAINED WINDS OVER 35 MPH RESULTING IN ZERO VISIBILITY...AND AN ADDITIONAL 3 TO 6 INCHES OF SNOWFALL ANTICIPATED TODAY...THE WINTER STORM WARNING HAS BEEN UPGRADED TO A BLIZZARD WARNING FOR PORTIONS OF CENTRAL SOUTH DAKOTA. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES FREQUENTLY TO LESS THAN 1/4 OF A MILE WITH WHITE OUT CONDITIONS AT TIMES. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. $$ SDZ005-006-010-017-018-037-281800- /O.NEW.KABR.BZ.W.0001.051128T1800Z-051129T0600Z/ /O.EXT.KABR.WS.W.0001.000000T0000Z-051128T1800Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HAND- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...MILLER 502 AM CST MON NOV 28 2005 ...WINTER STORM WARNING NOW IN EFFECT UNTIL NOON CST TODAY... ...BLIZZARD WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. UNTIL THIS WINTER STORM SYSTEM CAN TAP INTO COLDER ARCTIC AIR LATER TODAY...A MIXTURE OF FREEZING RAIN AND SLEET WILL PERSIST TO THE TUNE AS MUCH AS AN ADDITIONAL 1/4 INCH OF ICE ACCUMULATION AND UP TO 1 INCH OF SLEET ACCUMULATION. BY MID- MORNING THE PRECIPITATION SHOULD CHANGE OVER TO ALL SNOW. AT THAT TIME...AN INCREASE IN SUSTAINED NORTH WINDS TO OVER 35 MPH WILL RESULT IN ZERO VISIBILITY CONDITIONS AND 3 TO 6 INCHES OF NEW SNOWFALL. THE WINTER STORM WARNING CONTINUES TODAY UNTIL ENOUGH SNOW CAN ACCUMULATE TO BECOME A VISIBILITY PROBLEM. LATER THIS AFTERNOON...SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES FREQUENTLY TO LESS THAN 1/4 OF A MILE WITH WHITE OUT CONDITIONS AT TIMES. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. $$ MNZ039-046-SDZ007-008-011-019>023-281915- /O.CON.KABR.WS.W.0001.000000T0000Z-051129T0600Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 502 AM CST MON NOV 28 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... FREEZING RAIN AND SLEET ARE EXPECTED TO PERSIST THROUGH EARLY THIS AFTERNOON...RESULTING IN AS MUCH AS AN ADDITIONAL 1/2 INCH OF ICE ACCUMULATION. DURING THE AFTERNOON PRECIPITATION WILL CHANGE TO SNOW AND PERSIST THROUGH MONDAY NIGHT. AN INCH OR TWO OF NEW SNOWFALL IS POSSIBLE THROUGH 6 PM. TOTAL SNOW ACCUMULATIONS MONDAY NIGHT OF 6 TO 12 INCHES ARE ANTICIPATED. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. $$ SDZ003-015-281915- /O.CON.KABR.WW.Y.0003.000000T0000Z-051129T0000Z/ CORSON-DEWEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE 402 AM MST MON NOV 28 2005 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... SNOW IS EXPECTED TO CONTINUE THROUGH TODAY. STORM TOTAL SNOWFALL ACCUMULATIONS ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES ACROSS THE AREA. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED TO CAUSE BLOWING AND DRIFTING SNOW...MAKING TRAVEL DIFFICULT. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW... SLEET...FREEZING RAIN AND EXTREME WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. $$ DORN
5 follow-up statements
000 WWUS43 KABR 281738 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1138 AM CST MON NOV 28 2005 .A STRONG WINTER STORM SYSTEM WILL CONTINUE TO TRACK NORTHEAST FROM EASTERN NEBRASKA INTO EASTERN MINNESOTA TODAY. THIS SYSTEM HAS HAD A HISTORY OF PRODUCING OVER 1/2 INCH OF ICE ACCUMULATION ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA AS WELL AS ALMOST HALF A FOOT OF SNOWFALL OVER PORTIONS OF CENTRAL SOUTH DAKOTA. THIS WINTER STORM IS ALSO BEGINNING TO GENERATE SUSTAINED WINDS IN EXCESS OF 35 MPH OVER CENTRAL SOUTH DAKOTA. THIS WILL RESULT IN NEAR ZERO VISIBILITY UNDER FALLING AND BLOWING SNOW ACROSS PORTIONS OF CENTRAL AND NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA TODAY AND TONIGHT. AS THIS WINTER STORM TRACKS ACROSS THE CENTRAL PLAINS TODAY ADDITIONAL ICE AND SNOW ACCUMULATIONS WILL BE DEPOSITED ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. BY THIS EVENING...SNOWFALL ACROSS THE MISSOURI RIVER VALLEY SHOULD BE ENDING...WHILE A LARGE BAND OF MODERATE TO HEAVY SNOW IS EXPECTED TO OVERTAKE FAR NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SOME LOCATIONS WILL RECEIVE A TOTAL ICE ACCUMULATION OF OVER 1 INCH...WHILE OTHER LOCATIONS WILL RECEIVE UP TO A FOOT OF SNOW. MNZ039-046-SDZ007-008-011-019>023-290145- /O.CAN.KABR.WS.W.0001.000000T0000Z-051129T0600Z/ /O.EXA.KABR.BZ.W.0001.000000T0000Z-051129T0600Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1138 AM CST MON NOV 28 2005 ...WINTER STORM WARNING IS CANCELLED... ...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE WINTER STORM WARNING HAS BEEN CANCELLED. COLD AIR WILL SOON CHANGE FREEZING PRECIPITATION AND ICE PELLETS TO ALL SNOW. SUSTAINED NORTH WINDS TO OVER 40 MPH WILL COMBINE WITH 3 TO 6 INCHES OF NEW SNOWFALL TO PRODUCE VISIBILITY NEAR ZERO. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES FREQUENTLY TO LESS THAN 1/4 OF A MILE WITH WHITEOUT CONDITIONS AT TIMES. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. $$ SDZ005-006-010-017-018-037-290145- /O.CAN.KABR.WS.W.0001.000000T0000Z-051128T1800Z/ /O.EXT.KABR.BZ.W.0001.051128T1738Z-051129T0600Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HAND- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...MILLER 1138 AM CST MON NOV 28 2005 ...WINTER STORM WARNING IS CANCELLED... ...BLIZZARD WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WINTER STORM WARNING. THE BLIZZARD WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES FREQUENTLY TO LESS THAN 1/4 OF A MILE WITH WHITEOUT CONDITIONS AT TIMES. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. $$ SDZ004-009-016-033>036-045-048-051-290145- /O.CON.KABR.BZ.W.0001.000000T0000Z-051129T0600Z/ CAMPBELL-WALWORTH-POTTER-STANLEY-SULLY-HUGHES-HYDE-JONES-LYMAN- BUFFALO- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MURDO...PRESHO... FORT THOMPSON 1138 AM CST MON NOV 28 2005 /1038 AM MST MON NOV 28 2005/ ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... OVER 6 INCHES OF SNOW HAS ALREADY FALLEN ACROSS PORTIONS OF CENTRAL SOUTH DAKOTA...AND REPORTS HAVE BEEN RECEIVED OF SNOW DRIFTS SEVERAL FEET DEEP AND ZERO VISIBILITY FROM INCREASING NORTH WINDS. WITH SUSTAINED WINDS OVER 35 MPH RESULTING IN ZERO VISIBILITY...AND AN ADDITIONAL 3 TO 6 INCHES OF SNOWFALL ANTICIPATED TODAY...THE WINTER STORM WARNING HAS BEEN UPGRADED TO A BLIZZARD WARNING FOR PORTIONS OF CENTRAL SOUTH DAKOTA. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES FREQUENTLY TO LESS THAN 1/4 OF A MILE WITH WHITE OUT CONDITIONS AT TIMES. TRAVEL WILL BE DANGEROUS AND IS STRONGLY DISCOURAGED. $$ SDZ003-015-290000- /O.CON.KABR.WW.Y.0003.000000T0000Z-051129T0000Z/ CORSON-DEWEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE 1038 AM MST MON NOV 28 2005 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW...BLOWING SNOW... SLEET...FREEZING RAIN AND EXTREME WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. $$ KEEFE
000 WWUS43 KABR 290028 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 628 PM CST MON NOV 28 2005 .A STRONG LOW PRESSURE AREA IN EASTERN MINNESOTA EARLY THIS EVENING WILL QUICKLY MOVE OFF TO THE NORTHEAST TONIGHT ALLOWING THE SNOW TO END AND WINDS ALONG WITH THE BLOWING SNOW TO DIMINISH. SDZ004-009-016-033-045-290600- /O.CAN.KABR.BZ.W.0001.000000T0000Z-051129T0600Z/ /O.NEW.KABR.BS.Y.0001.051129T0028Z-051129T0600Z/ CAMPBELL-WALWORTH-POTTER-STANLEY-JONES- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG... FORT PIERRE...MURDO 628 PM CST MON NOV 28 2005 /528 PM MST MON NOV 28 2005/ ...BLIZZARD WARNING IS CANCELLED... ...BLOWING SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. THE BLIZZARD WARNING HAS BEEN CANCELLED. BLOWING SNOW WILL REDUCE VISIBILITIES FREQUENTLY TO LESS THAN 1/2 OF A MILE AT TIMES THROUGH THE EVENING HOURS. REDUCED VISIBILITIES IN BLOWING SNOW COULD MAKE TRAVEL DIFFICULT AT TIMES. THEREFORE...ALLOW EXTRA TIME TO REACH YOUR DESTINATION...USE CAUTION AND SLOW DOWN. $$ SDZ003-015-290130- /O.EXP.KABR.WW.Y.0003.000000T0000Z-051129T0000Z/ CORSON-DEWEY- INCLUDING THE CITIES OF...MCLAUGHLIN...TIMBER LAKE 528 PM MST MON NOV 28 2005 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. $$ MNZ039-046-SDZ005>008-010-011-017>023-034>037-048-051-290600- /O.CON.KABR.BZ.W.0001.000000T0000Z-051129T0600Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-SULLY-HUGHES-HYDE- HAND-LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...ONIDA...PIERRE...HIGHMORE...MILLER...PRESHO... FORT THOMPSON 628 PM CST MON NOV 28 2005 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... NORTHWEST WINDS OF 30 TO 45 MPH COMBINED WITH EXISTING SNOWCOVER AND FALLING SNOW WILL CAUSE BLIZZARD CONDITIONS THROUGH THE EVENING. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. $$ MOHR
000 WWUS43 KABR 290309 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 909 PM CST MON NOV 28 2005 .A STRONG LOW PRESSURE AREA IN EASTERN MINNESOTA THIS EVENING WILL QUICKLY MOVE OFF TO THE NORTHEAST TONIGHT ALLOWING THE SNOW TO END AND WINDS ALONG WITH THE BLOWING SNOW TO DIMINISH. MNZ039-046-SDZ007-008-011-019>023-291000- /O.EXT.KABR.BZ.W.0001.000000T0000Z-051129T1000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 909 PM CST MON NOV 28 2005 ...BLIZZARD WARNING NOW IN EFFECT UNTIL 4 AM CST TUESDAY... THE BLIZZARD WARNING HAS BEEN EXTENDED UNTIL 4 AM CST TUESDAY FOR NORTHEAST SOUTH DAKOTA AND BIG STONE AND TRAVERSE COUNTIES IN MINNESOTA. NORTHWEST WINDS OF 30 TO 45 WITH GUSTS OVER 50 MPH WILL CONTINUE TO CAUSE BLIZZARD CONDITIONS THROUGH THE EARLY MORNING HOURS. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. $$ SDZ005-006-010-017-018-034>037-048-051-290600- /O.CON.KABR.BZ.W.0001.000000T0000Z-051129T0600Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-SULLY-HUGHES-HYDE-HAND-LYMAN- BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...ONIDA...PIERRE...HIGHMORE...MILLER... PRESHO...FORT THOMPSON 909 PM CST MON NOV 28 2005 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... NORTHWEST WINDS OF 30 TO 45 MPH WITH HIGHER GUSTS WILL CONTINUE TO CAUSE BLIZZARD CONDITIONS THROUGH MIDNIGHT. VISIBILITIES WILL IMPROVE AFTER MIDNIGHT AS WINDS DECREASE. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. $$ SDZ004-009-016-033-045-290600- /O.CON.KABR.BS.Y.0001.000000T0000Z-051129T0600Z/ CAMPBELL-WALWORTH-POTTER-STANLEY-JONES- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG... FORT PIERRE...MURDO 909 PM CST MON NOV 28 2005 /809 PM MST MON NOV 28 2005/ ...BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... BLOWING SNOW WILL REDUCE VISIBILITIES FREQUENTLY TO LESS THAN 1/2 OF A MILE AT TIMES THROUGH MIDNIGHT. REDUCED VISIBILITIES IN BLOWING SNOW COULD MAKE TRAVEL DIFFICULT AT TIMES. THEREFORE...ALLOW EXTRA TIME TO REACH YOUR DESTINATION...USE CAUTION AND SLOW DOWN. $$ MOHR
000 WWUS43 KABR 290503 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1103 PM CST MON NOV 28 2005 .A STRONG LOW PRESSURE AREA WILL QUICKLY MOVE OFF TO THE NORTHEAST TONIGHT ALLOWING THE LIGHT SNOW TO END AND WINDS ALONG WITH THE BLOWING SNOW TO DIMINISH. SDZ005-006-010-017-018-034>037-048-051-291000- /O.CAN.KABR.BZ.W.0001.000000T0000Z-051129T0600Z/ /O.NEW.KABR.BS.Y.0002.051129T0503Z-051129T1000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-SULLY-HUGHES-HYDE-HAND-LYMAN- BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...ONIDA...PIERRE...HIGHMORE...MILLER... PRESHO...FORT THOMPSON 1103 PM CST MON NOV 28 2005 ...BLIZZARD WARNING IS CANCELLED... ...BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST TUESDAY. THE BLIZZARD WARNING HAS BEEN CANCELLED. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. REDUCED VISIBILITIES IN BLOWING SNOW COULD MAKE TRAVEL DIFFICULT AT TIMES. THEREFORE...ALLOW EXTRA TIME TO REACH YOUR DESTINATION...USE CAUTION AND SLOW DOWN. $$ SDZ004-009-016-033-045-290615- /O.CAN.KABR.BS.Y.0001.000000T0000Z-051129T0600Z/ CAMPBELL-WALWORTH-POTTER-STANLEY-JONES- INCLUDING THE CITIES OF...HERREID...MOBRIDGE...GETTYSBURG... FORT PIERRE...MURDO 1103 PM CST MON NOV 28 2005 /1003 PM MST MON NOV 28 2005/ ...BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE BLOWING SNOW ADVISORY. $$ MNZ039-046-SDZ007-008-011-019>023-291000- /O.CON.KABR.BZ.W.0001.000000T0000Z-051129T1000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1103 PM CST MON NOV 28 2005 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... NORTHWEST WINDS OF 30 TO 45 WITH GUSTS OVER 50 MPH WILL CONTINUE TO CAUSE BLIZZARD CONDITIONS THROUGH THE EARLY MORNING HOURS. LOCAL LAW ENFORCEMENT ARE STRONGLY URGING THAT ALL TRAVEL BE POSTPONED UNTIL THIS WINTER WEATHER EVENT IS OVER AND TRAVEL CONDITIONS IMPROVE. SEVERE WINTER WEATHER IS EXPECTED TO BRING HAZARDOUS TRAVEL CONDITIONS TO THE AREA. THUS...TRAVEL IS STRONGLY DISCOURAGED. IF YOU MUST TRAVEL...USE EXTREME CAUTION OR CHOOSE AN ALTERNATE ROUTE. TAKE A WINTER SURVIVAL KIT AND KEEP YOUR GAS TANK OVER HALF FULL. $$ MOHR
000 WWUS43 KABR 291018 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 418 AM CST TUE NOV 29 2005 .STRONG NORTHWEST WINDS WILL CONTINUE ACROSS EASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THROUGH THE EARLY MORNING HOURS AND PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. WINDS HAVE DIMINISHED ACROSS CENTRAL SOUTH DAKOTA AND THE JAMES RIVER VALLEY. MNZ039-046-SDZ008-020>023-291500- /O.EXP.KABR.BZ.W.0001.000000T0000Z-051129T1000Z/ /O.NEW.KABR.BS.Y.0003.051129T1018Z-051129T1500Z/ TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 418 AM CST TUE NOV 29 2005 ...BLIZZARD WARNING HAS EXPIRED... ...BLOWING SNOW ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. THE BLIZZARD WARNING IS NO LONGER IN EFFECT. NORTHWEST WINDS FROM 20 TO 30 MPH WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW AROUND THE I-29 CORRIDOR AND POINTS EAST. NEAR ZERO VISIBILITY IS STILL BEING REPORTED IN SOME AREAS. CONDITIONS WILL IMPROVE AFTER 9 AM AS WINDS GRADUALLY DECREASE. REDUCED VISIBILITIES IN BLOWING SNOW COULD MAKE TRAVEL DIFFICULT AT TIMES. THEREFORE...ALLOW EXTRA TIME TO REACH YOUR DESTINATION...USE CAUTION AND SLOW DOWN. $$ SDZ007-011-019-291130- /O.EXP.KABR.BZ.W.0001.000000T0000Z-051129T1000Z/ MARSHALL-DAY-CLARK- INCLUDING THE CITIES OF...BRITTON...WEBSTER...CLARK 418 AM CST TUE NOV 29 2005 ...BLIZZARD WARNING HAS EXPIRED... SNOWFALL HAS ENDED ACROSS MARSHALL...DAY AND CLARK COUNTIES. WIDESPREAD BLOWING SNOW HAS ALSO ENDED AS WINDS BEGIN TO DIMINISH INTO THE 15 TO 20 MPH RANGE. AREAS OF BLOWING SNOW WILL STILL OCCUR ACROSS THE AREA EARLY THIS MORNING...BUT WIDESPREAD AREAS OF LOW VISIBILITIES ARE NO LONGER EXPECTED. $$ SDZ005-006-010-017-018-034>037-048-051-291130- /O.EXP.KABR.BS.Y.0002.000000T0000Z-051129T1000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-SULLY-HUGHES-HYDE-HAND-LYMAN- BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...ONIDA...PIERRE...HIGHMORE...MILLER... PRESHO...FORT THOMPSON 418 AM CST TUE NOV 29 2005 ...BLOWING SNOW ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED THIS MORNING AND WIDESPREAD BLOWING SNOW IS NO LONGER A CONCERN. THERE WILL STILL BE SOME AREAS EXPERIENCING BLOWING SNOW EARLY THIS MORNING...BUT WIDESPREAD LOW VISIBILITIES WILL NOT OCCUR. $$ TMT
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this blizzard warning went out at Nov 27, 9:45 PM CST, 7 hours 17 minutes earlier.
Area forecast discussion, Nov 27, 9:45 PM CST, 7 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 945 PM CST SUN NOV 27 2005 LATEST MDLS CONTINUE TO SHOW A POTENT LOW PRESSURE AREA MOVING NORTHEAST ACROSS THE REGION THROUGH MONDAY. WIDESPREAD FREEZING RAIN ...SNOW ALONG WITH BLOWING SNOW ARE EXPECTED TO CONTINUE. CURRENT WARNINGS...ADVISORIES AND GRIDS LOOK FINE. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...WINTER STORM WARNING EAST RIVER AS WELL AS JONES...LYMAN...AND STANLEY THROUGH MONDAY AFTERNOON. COUNTIES EAST OF BROWN AND SPINK ARE IN THE WARNING THROUGH MIDNIGHT MONDAY NIGHT. WINTER WEATHER ADVISORY TONIGHT THROUGH MONDAY AFTERNOON FOR CORSON AND DEWEY. MN...WINTER STORM WARNING THROUGH MONDAY NIGHT. && MOHR
Hazardous weather outlook, Nov 27, 5:38 AM CST, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 538 AM CST SUN NOV 27 2005 MNZ039-046-SDZ007-008-011-019>023-281145- TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 538 AM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT ICE AND SNOW ACCUMULATIONS HAVE PROMPTED A WINTER STORM WARNING FOR THIS AREA FOR THIS AFTERNOON THROUGH MONDAY NIGHT. UPWARDS OF 1/2 INCH OF ICE ACCRETION AND 6 INCHES OF SNOW ACCUMULATION ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOWFALL SHOULD END BY MONDAY NIGHT WITH UPWARDS OF 6 INCHES OF SNOW ACCUMULATION. ON MONDAY WINDS WILL PICK UP TO 30 TO 40 MPH RESULTING IN REDUCED VISIBILITIES AND BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... THOUGH NOT REQUIRED...SPOTTER SNOWFALL AND ICE ACCUMULATION REPORTS WOULD BE GREATLY APPRECIATED DURING THIS WINTER WEATHER EVENT. SDZ004-005-009-010-016-017-034>036-048-281145- CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-POTTER-FAULK-SULLY-HUGHES- HYDE-LYMAN- 538 AM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT SNOW ACCUMULATIONS HAVE PROMPTED A WINTER STORM WARNING FOR THIS AREA FOR THIS EVENING THROUGH MONDAY EVENING. UPWARDS OF 6 TO 12 INCHES OF SNOW ACCUMULATION ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOWFALL SHOULD END BY MONDAY EVENING WITH A TOTAL OF 6 TO 12 INCHES OF SNOW ACCUMULATION. ON MONDAY WINDS WILL PICK UP TO 30 TO 40 MPH RESULTING IN REDUCED VISIBILITIES AND BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... THOUGH NOT REQUIRED...SPOTTER SNOWFALL AND ICE ACCUMULATION REPORTS WOULD BE GREATLY APPRECIATED DURING THIS WINTER WEATHER EVENT. SDZ006-018-037-051-281145- BROWN-SPINK-HAND-BUFFALO- 538 AM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT ICE AND SNOW ACCUMULATIONS HAVE PROMPTED A WINTER STORM WARNING FOR THIS AREA FOR THIS AFTERNOON THROUGH MONDAY NIGHT. UPWARDS OF 1/2 INCH OF ICE ACCRETION AND 6 INCHES OF SNOW ACCUMULATION ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOWFALL SHOULD END DURING MONDAY EVENING WITH A TOTAL OF 6 TO 12 INCHES OF SNOW ACCUMULATION. ON MONDAY...WINDS WILL PICK UP TO 30 TO 40 MPH RESULTING IN REDUCED VISIBILITIES AND BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... THOUGH NOT REQUIRED...SPOTTER SNOWFALL AND ICE ACCUMULATION REPORTS WOULD BE GREATLY APPRECIATED DURING THIS WINTER WEATHER EVENT. SDZ003-015-033-045-281145- CORSON-DEWEY-STANLEY-JONES- 538 AM CST SUN NOV 27 2005 /438 AM MST SUN NOV 27 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECET TONIGHT AND MONDAY FOR AN AREA OF SNOWFALL WHICH WILL IMPACT THE OUTLOOK AREA THIS EVENING THROUGH MID-DAY MONDAY. 1 TO 3 INCHES OF SNOWFALL IS EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SNOWFALL SHOULD END DURING THE DAY ON MONDAY WITH A TOTAL OF 3 TO 5 INCHES OF SNOW ACCUMULATION. THEN...WINDS WILL PICK UP TO 30 TO 40 MPH RESULTING IN REDUCED VISIBILITIES AND BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... THOUGH NOT REQUIRED...SPOTTER SNOWFALL AND ICE ACCUMULATION REPORTS WOULD BE GREATLY APPRECIATED DURING THIS WINTER WEATHER EVENT. DORN
Nearby
Blizzard Warnings in South Dakota, 2005Blizzard Warnings in Minnesota, 2005Every blizzard warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.